# SDR GLBA2015010200489

- Difficulty date: January 1, 2015
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 39,699 hours, 49,228 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 9038000133
- Part serial: 4112
- Condition: Leaking
- Location: Cockpit
- Part time: 10,143 hours, 11,893 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE LT BRAKE PEDAL IS MUSHY & IT MUST BE FULLY DEPRESSED TO ACTIVATE THE BRAKES.  FOUND EVIDENCE TO SUSPECT THAT THE CAPTAIN'S LT BRAKE MASTER CYLINDER, SN 4112, WAS BYPASSING INTERNALLY.  THE CAPTAIN`S BRAKE MASTER CYLINDER WAS R & R IAW BMM 32-40-06.  DURING TROUBLESHOOTING, FOUND THAT THE FIRST OFFICER`S RT BRAKE MASTER CYLINDER, SN 3923, WAS LEAKING.  THE FIRST OFFICER`S RT MASTER CYLINDER WAS R & R IAW BMM 32-40-06.
